# SDR AWXA200300458

- Difficulty date: April 1, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,265 hours, 50,475 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Part number: 657379946
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK THE RT ELEVATOR TAB WAS FOUND DELAMINATED AT THE INBOARD END TRAILING EDGE, STAB STA 80.  MAINTENANCE PERFORMED COMPOSITE REPAIR ON RT ELEVATOR TAB AT INBOARD END TRAILING EDGE, STAB STA 80 IAW B737-200 SRM 51-40-9 FIG 1 PG 4, PARA 4C, TABLE II.
